# SDR CA040309002

- Difficulty date: March 4, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Carson S61LSKRSKY
- Aircraft time: 36,655 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cover
- Part number: 61352095012
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 26,356 hours
- Component: Gearbox, Skrsky
- Component part number: 613520600046
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON LOWER LT LEG OF MAIN GEARBOX REAR COVER DISCOVERED ON DAILY INSPECTION.
